Paper:Rose-nilpotent

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
Nilpotent subgroups of finite soluble groups by John S. Rose, Math. Zeitschr., Volume 106, Page 97 - 112(Year 1968): Weblink

Title of the paper: Nilpotent subgroups of finite soluble groups

Author: John S. Rose (Find other works by this author)

Year of publication: 1968
MSC Primary Classification: 20.40
Journal of publication: Math. Zeitschr.,Volume 106, 97 - 112
doi: 10.1007/BF01110717 (weblink)
MathReviews number: 0252516 (Mathscinet page) (More information on MathReviews numbers)